# SDR 2001UALA01353

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 4,757 hours, 1,566 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 496
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE GENERATOR FAILED.  *S/D*  NUMBER ONE GENERATOR TRIPPED OFF AND WOULD NOT RESET.  REMOVED AND REPLACED NUMBER ONE IDG AND NUMBER ONE GENERATOR CONTROL UNIT.
